About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 615152, 20 pages
http://dx.doi.org/10.1155/2012/615152
Research Article

A Trend-Based Segmentation Method and the Support Vector Regression for Financial Time Series Forecasting

Department of Information Management, Yuan Ze University, Taoyuan 32026, Taiwan

Received 10 February 2012; Accepted 28 March 2012

Academic Editor: Ming Li

Copyright © 2012 Jheng-Long Wu and Pei-Chann Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jheng-Long Wu and Pei-Chann Chang, “A Trend-Based Segmentation Method and the Support Vector Regression for Financial Time Series Forecasting,” Mathematical Problems in Engineering, vol. 2012, Article ID 615152, 20 pages, 2012. doi:10.1155/2012/615152